# SDR SWIA972413

- Difficulty date: February 25, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 29,309 hours, 36,655 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Condition: Failed
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERTICAL FIN LEADING EDGE DEICE INOP.  FAILED AIRBORNE.  REMOVED AND REPLACED DEICE EJECTOR VALVE IAW 30-20-04.  OPS CHECK GOOD.  P/N 3D2376-06, S/N ON PM878, OFF PM805.
